Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 14, Number 2

All articles in this issue are freely accessible.

An expression for Green’s function for a particular Tricomi problem
Paul Germain.
Quart. Appl. Math. 14 (1956), 113-124
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79713
Determination of coefficients of capacitance of regions bounded by collinear slits and of related regions
Bernard Epstein.
Quart. Appl. Math. 14 (1956), 125-132
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 81751
General theory of elastic stability
Carl E. Pearson.
Quart. Appl. Math. 14 (1956), 133-144
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79414
Dispersion of mass by molecular and turbulent diffusion: one-dimensional case
B. A. Fleishman.
Quart. Appl. Math. 14 (1956), 145-152
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79454
Wave propagation in rods of Voigt material and visco-elastic materials with three-parameter models
J. A. Morrison.
Quart. Appl. Math. 14 (1956), 153-169
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78848
Spherical, cylindrical and one-dimensional gas flows
J. B. Keller.
Quart. Appl. Math. 14 (1956), 171-184
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 80481
Expression of wave functions over a half space in terms of their boundary values
H. Poritsky.
Quart. Appl. Math. 14 (1956), 185-197
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79709
Concerning the eigenvalues of a differential equation in convective heat transfer
Henry E. Fettis.
Quart. Appl. Math. 14 (1956), 198-200
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79346
A useful integral formula for the initial reduction of the transport equation
Richard L. Liboff.
Quart. Appl. Math. 14 (1956), 200-201
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79109
Two remarks on Heisenberg’s theory of isotropic turbulence
William H. Reid.
Quart. Appl. Math. 14 (1956), 201-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79453
Note on linear programming
Carl E. Pearson.
Quart. Appl. Math. 14 (1956), 205-206
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 88406
Heat flow in a half space
Walter P. Reid.
Quart. Appl. Math. 14 (1956), 206-208
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79488
Note on the symmetrical property of the thermal conductivity tensor
M. Lessen.
Quart. Appl. Math. 14 (1956), 208-209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79489
A converse to the virtual work theorem for deformable solids
W. S. Dorn and A. Schild.
Quart. Appl. Math. 14 (1956), 209-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79418
A note on laminar axially symmetric jets
Mark Beran.
Quart. Appl. Math. 14 (1956), 213-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79448
Heat conduction in semi-infinite solid in contact with linearly increasing mass of fluid
C. C. Chao and J. H. Weiner.
Quart. Appl. Math. 14 (1956), 214-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 79967
Errors in asymptotic solutions of linear ordinary differential equations
F. W. J. Olver.
Quart. Appl. Math. 14 (1956), 218-219
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 78520

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website